T Nation

Nebido Side Effects


#1

I am baffled and starting to get frustrated. I was using Testogel which not available in Malta. So I have had to changed to Nebido. The first two weeks was nightmare. I felt so down and weak that I thought I must have got an infection.
Then things started to look up and for a week I was fine and I even started feeling stronger in my legs. But then suddenly for the last three days I have been sweating, feeling groggy and bored with no motivation for a few hours a day. Thankfully it wears out later in the evening but those three four hours are quite bad.
Has anyone else experienced this when starting Nebido and if so will it wear off?
Thanks


#2

Ive just started Nebido, as of (2 days ago) … im getting the opposite of that my energy levels are so high im kinda bothered that im going to wear myself out with excessive use of my own body… and am getting other issues… which ive covered in my query on another post thats awaiting moderation… So yeah… im new to it mate so… kinda in the same boat as yourself…


#3

According to the manufacturers’ site you are not suppose to hardly feel anything for the 1st two weeks, but I guess individuals react differently.

I was diagnosed with ADHD and before that I was on antidepressants. Every time I tried to come off them, I found myself to be oversensitive and getting tearful for almost no reason at all which was embarrassing at times.

Since I have started on TRT, that problem seems to have disappeared and I can no longer take my ADHD meds because my blood pressure then shoots up and I get palpitation forcing me to take beta blockers which run havoc with testosterone.

My back pain has also gone away but ever since I have changed to Nebido except for a few days at the end of second week my Libido has disappeared again and into the fourth week I am really grumpy and painfully bored.

Should I have another blood test or could the problem be with my pituitary glands?
Please someone help because I don’t think the doctors will do anything until I suggest it to them.

Thanks
PS. The only other thing I can think of is that I had a couple puffs of a joint at the end of second week and my irritability started the next day and it hasn’t stopped. Could that have caused a drop in my testosterone?